# SDR AALA201909129019

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 10,844 hours, 4,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 151948
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EPSU 13WL FAILED EPSU SYSTEM TEST. REPLACED EPSU 13WL IAW AMM 33-51-38.
